Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Asymptotics of a nonlinear relativistic wave equation


Authors: C. S. Morawetz and W. A. Strauss
Journal: Bull. Amer. Math. Soc. 77 (1971), 797-798
MSC (1970): Primary 35L30, 35L60, 35P25, 47H99
MathSciNet review: 0294894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Konrad Jörgens, Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Z. 77 (1961), 295–308 (German). MR 0130462
  • 2. Cathleen S. Morawetz, Time decay for the nonlinear Klein-Gordon equations, Proc. Roy. Soc. Ser. A 306 (1968), 291–296. MR 0234136
  • 3. Irving Segal, Quantization and dispersion for nonlinear relativistic equations, Mathematical Theory of Elementary Particles (Proc. Conf., Dedham, Mass., 1965) M.I.T. Press, Cambridge, Mass., 1966, pp. 79–108. MR 0217453
  • 4. Irving Segal, Dispersion for non-linear relativistic equations. II, Ann. Sci. École Norm. Sup. (4) 1 (1968), 459–497. MR 0243788
  • 5. Walter A. Strauss, Decay and asymptotics for 𝑐𝑚𝑢=𝐹(𝑢), J. Functional Analysis 2 (1968), 409–457. MR 0233062

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35L30, 35L60, 35P25, 47H99

Retrieve articles in all journals with MSC (1970): 35L30, 35L60, 35P25, 47H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12809-4